# SDR AALA20040674

- Difficulty date: June 22, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SLIDE EMERGENCY LIGHTS AT LEFT FORWARD AND AFT WING AND LEFT AFT DOOR INOPERATIVE.  REPLACED BATTERY PACK M738 FOR SLIDE EMERGENCY LIGHTS AT LEFT FORWARD AND AFT WING AND LEFT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
